# SDR 9509903222

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO LAS, RECEIVED 'F/CTL FLAPS LOCKED' ALIGNMENT FAULT, WHEN SELECTING FLAPS 2 POSITION.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.  AIRCRAFT OK FOR SERVICE.
